hi, i have a problem....
im having extreme hallucinations, they are pretty much 24/7. my recent one was today and i was in a doctors office being told i had cancer, and about 50 other things.
i can sometimes tell whats real, but ont always. yesterday i had a mental health test or whatever they do, you know the questions ect do you hear voices blah blah blah.
it was concluded that i:
do NOT have any mental illness, at the end of this they over looked my answers ect and told me i do not have any mental illness. not even depression. my doctor has no clue whats wrong.
i have some where i am being murdered, and it is so scary. its so real... but then i get paralyzed and all i see is double and blurry vision for 5 minutes and "wake up" in a daze.
i have also concluded that i have very long lasting hallucinations, because i was in bed doing stretches one morning, before i go to work and then i woke up, again double and blurry vision in a daze.
when i was stretching it was 9:36am june first then i "woke up" at 1:42pm june second!!! thats a whole day!!!
i tell everybody possible but even if i do tell them i end up doubting that i ever even spoke to that person.
im so scared and confused and to be honest i dont even know if this is real.
i cant tell whats real and whats not!!!!
i have even begin to cut myself because when it hurts i know its real. but i have had hallucinations where i get cut and it doesnt hurt. thats how i know real from non real sometimes
everyday i want to kill myself my doctor wont help me, his first and only guess was mental illness which was ruled out. now hes saying its in my head, i cannot do anything. not my job ect, i am starving because i hardly eat,
my life is total ***l, but i just want to know whats wrong, please.. any help is greatly appreciated!
thanks in advance,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?